Title: Goodness-of-fit tests based on a robust measure of skewness
Authors: Brys, Guy
Hubert, Mia ×
Struyf, Anja #
Issue Date: Jul-2008
Publisher: Physica-Verlag
Series Title: Computational statistics vol:23 issue:3 pages:429-442
Abstract: In this paper we propose several goodness-of-fit tests based on robust measures of skewness and tail weight. They can be seen as generalisations of the Jarque–Bera test (Bera and Jarque in Econ Lett 7:313–318, 1981) based on the classical
skewness and kurtosis, and as an alternative to the approach of Moors et al. (Stat Neerl 50:417–430, 1996) using quantiles. The power values and the robustness properties
of the different tests are investigated by means of simulations and applications on real data.We conclude that MC-LR, one of our proposed tests, shows the best overall
power and that it is moderately influenced by outlying values.
ISSN: 0943-4062
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science